Alert archive / Louisiana / Tornado Warnings in 2025

Tornado Warning 5, NWS Shreveport, LA

January 5, 2025Grant Parish, LaSalle Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Jan 5, 2025, 5:06 PM CST for Grant Parish, LaSalle Parish, Louisiana. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 5, 2025, 5:06 PM CST (23:06 UTC)
Expired
Jan 5, 2025, 5:21 PM CST
In force
15 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Grant Parish, LA, LaSalle Parish, LA

The radar

The Ft Polk radar (KPOE), 87 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 5, 10:29 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 11.1 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2025-01-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 502 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2025-01-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 254 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
502 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
688 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
254 m²/s²
0-3 km storm-relative helicity
288 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

677 
WFUS54 KSHV 052306
TORSHV
LAC043-059-052330-
/O.NEW.KSHV.TO.W.0005.250105T2306Z-250105T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
506 PM CST Sun Jan 5 2025

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Southeastern Grant Parish in north central Louisiana...
  Southeastern La Salle Parish in north central Louisiana...

* Until 530 PM CST.

* At 506 PM CST, a severe thunderstorm capable of producing a 
  tornado was located 17 miles south of Midway, or 45 miles 
  southeast of Winnfield, moving northeast at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught
           without shelter. Mobile homes will be damaged or
           destroyed. Damage to roofs, windows and vehicles will
           occur. Tree damage is likely.

* Locations impacted include...
  Catahoula Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3162 9201 3140 9201 3137 9209 3138 9210
      3138 9212 3139 9212 3141 9215 3143 9216
      3145 9216 3146 9217 3147 9216 3147 9219
      3148 9220 3146 9232
TIME...MOT...LOC 2305Z 244DEG 42KT 3142 9214

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

16
2 follow-up statements
896 
WWUS54 KSHV 052317
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
517 PM CST Sun Jan 5 2025

LAC043-052327-
/O.CAN.KSHV.TO.W.0005.000000T0000Z-250105T2330Z/
Grant LA-
517 PM CST Sun Jan 5 2025

...TORNADO WARNING IS CANCELLED FOR SOUTHEASTERN GRANT PARISH...

The storm which prompted the warning has moved out of the area. 
Therefore, the warning has been cancelled. However, gusty winds are 
still possible with this thunderstorm.

A Tornado Warning still remains in effect for southeastern La Salle 
Parish.

A Tornado Watch remains in effect until 600 PM CST for a portion of 
north central Louisiana.

&&

LAT...LON 3138 9206 3152 9214 3162 9201 3140 9201
TIME...MOT...LOC 2306Z 244DEG 42KT 3143 9213

$$


LAC059-052330-
/O.CON.KSHV.TO.W.0005.000000T0000Z-250105T2330Z/
La Salle LA-
517 PM CST Sun Jan 5 2025

...TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CST FOR 
SOUTHEASTERN LA SALLE PARISH...

At 517 PM CST, a severe thunderstorm capable of producing a tornado 
was located 16 miles southeast of Jena, or 43 miles south of 
Columbia, moving northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed.
         Damage to roofs, windows and vehicles will occur. Tree
         damage is likely.

Locations impacted include...
  Catahoula Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3138 9206 3152 9214 3162 9201 3140 9201
TIME...MOT...LOC 2306Z 244DEG 42KT 3143 9213

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

16
261 
WWUS54 KSHV 052321
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
521 PM CST Sun Jan 5 2025

LAC059-052331-
/O.CAN.KSHV.TO.W.0005.000000T0000Z-250105T2330Z/
La Salle LA-
521 PM CST Sun Jan 5 2025

...TORNADO WARNING IS CANCELLED FOR SOUTHEASTERN LA SALLE PARISH...

The storm which prompted the warning has weakened below severe 
limits, and no longer appears capable of producing a tornado. 
Therefore, the warning has been cancelled. However, gusty winds are 
still possible with this thunderstorm.

A Tornado Watch remains in effect until 600 PM CST for a portion of 
north central Louisiana.

&&

LAT...LON 3162 9201 3140 9201 3138 9206 3152 9214
TIME...MOT...LOC 2317Z 244DEG 42KT 3148 9199

$$

16

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Jan 5, 4:56 PM CST, 10 minutes earlier.

Area forecast discussion, Jan 5, 4:56 PM CST, 10 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
456 PM CST Sun Jan 5 2025

...New UPDATE, SHORT TERM, LONG TERM...

.UPDATE...
Issued at 346 PM CST Sun Jan 5 2025

Clearing two more batches of our counties and parishes from the
watch over the last hour. We had a bit of a delay with this
discussion as we had a few problems on our area NOAA WX Radios
that needed to be addressed. All is well at this point with more
clearing in cenLA.

&&

.SHORT TERM...
(This evening through Monday Night)
Issued at 346 PM CST Sun Jan 5 2025

Well developed squall line continues eastward from Alexandria to
Natchez give or take. We will likely cancel the remaining area
before sunset. The SPC Tornado Watch #1 continues until 6pm. Sun
is shining from Lufkin to Shreveport and Magnolia with cold air
stratocu over OK is moving into NE TX. Little effect on overnight
lows clear or cloudy with everybody in the Wind Adv until 6 am
Monday and our Cold Weather Adv for wind chills through 9am.

It will be a slow go for the wet cold ground to warm up with
highs tomorrow afternoon only around the 40 degree mark. Brisk
winds aloft will see more cirrus and the stratocu should thin out
by tomorrow as the upper core of the low lifts away and winds
become NW aloft. Lows again very cold for early Tuesday with some
upper teens and lower 20s, but less wind chill. /24/

&&

.LONG TERM...
(Tuesday through next Saturday)
Issued at 346 PM CST Sun Jan 5 2025

High pressure continues to pump fresh cold air out of Canada and
down the MS River Valley through midweek. Fair skies with mostly
passing cirrus will be in and out with weaknesses aloft early in
the week. Otherwise, the overrunning and precip type clouds will
gather quickly late Wednesday. By sunset, fresh high pressure of
1032mb will be over S MO sending dry cold air down through the
delta and in our backdoor so to speak with NE winds. The upper low
will be 555dam over the Sea of Cortez and edging into Mexico. QPF
signal is light and still to our West at 09/00Z, but overrunning
can be early in a brisk pattern, but for now around midnight
initiations.

So the overnight hours will start to see the snow falling in the
Four-State area with light amounts to start. The GFS and ECMWF
both develop a coastal low around 110mb with GFS to 1006mb south
of Baton Rouge on the coast. The ECMWF maintains 1010mb give or
take with a core well offshore. Temps warm enough on Thursday for
some transitioning back and forth. Then overnight, this surface
low will be swinging Gulf moisture northward and this is our big
snow maker once that low pivots east of I-49 in Lafayette and
races over to the FL panhandle by sundown. The WPC Winter WX
graphic on day 5 is quite a spread with 30-50% greater than 1/4"
melted. And depending on the ratio, we will see widespread 1-2
inch and a swath of 2 to 4 with some higher amounts possible. The
next cold front will lag a bit and arrive over next weekend with
some 50s for highs melting away the blanket. The NW winds drive
back some Arctic cold again Sunday afternoon. /24/

&&

.AVIATION...
(18Z TAFS)
Issued at 1229 PM CST Sun Jan 5 2025

For the 05/18z TAFS...Reduced flight categories remain across the
region, as showers and thunderstorms, with low cigs, continue to
push east across the region along and ahead of a cold front. The
convection has cleared KTYR/KGGG/KTXK, so we will see some brief
improvement, but low cigs are expected to return overnight and
hold across the remainder of the region in wake of the storm.
However, we will see clearing skies across our East Texas sites,
and possibly KTXK/KSHV by the end of the period. In wake of the
front, expect gusty NW winds near 20 mph, with gusts up to 35 mph.

/20/

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 342 AM CST Thu Jan 2 2025

Spotter activation will be needed this afternoon over Deep East
Texas, North Louisiana, and Southern Arkansas, with the potential
for severe thunderstorms. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  25  41  23  43 /   0   0   0   0
MLU  26  42  24  42 /  30   0   0   0
DEQ  19  37  18  39 /   0   0   0   0
TXK  24  39  21  41 /   0   0   0   0
ELD  23  40  21  41 /   0   0   0   0
TYR  23  40  22  41 /   0   0   0   0
GGG  23  41  21  42 /   0   0   0   0
LFK  26  43  24  45 /   0   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 6 AM CST Monday for ARZ050-051-059>061-
     070>073.

     Cold Weather Advisory from midnight tonight to 9 AM CST Monday
     for ARZ050-051-059>061-070>073.

LA...Wind Advisory until 6 AM CST Monday for LAZ001>006-010>014-
     017>022.

     Cold Weather Advisory from midnight tonight to 9 AM CST Monday
     for LAZ001>006-010>014-017>022.

OK...Wind Advisory until 6 AM CST Monday for OKZ077.

     Cold Weather Advisory from midnight tonight to 9 AM CST Monday
     for OKZ077.

TX...Wind Advisory until 6 AM CST Monday for TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

     Cold Weather Advisory from midnight tonight to 9 AM CST Monday
     for TXZ096-097-108>112-124>126-136>138-149>153-165>167.

&&

SHORT TERM...24
LONG TERM....24
AVIATION...20

In the hours before

Special weather statement, Jan 5, 2:45 PM CST, 2 hours 21 minutes before
Special Weather Statement
National Weather Service Shreveport LA
245 PM CST Sun Jan 5 2025

LAZ012-013-017>022-TXZ167-052145-
Sabine LA-Caldwell LA-Jackson LA-La Salle LA-Sabine TX-Winn LA-
Grant LA-Natchitoches LA-Bienville LA-
245 PM CST Sun Jan 5 2025

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT NATCHITOCHES...
NORTHWESTERN LA SALLE...SOUTHEASTERN SABINE...SOUTHERN JACKSON...
GRANT...WESTERN CALDWELL...SOUTHEASTERN BIENVILLE AND WINN PARISHES
AND SOUTHEASTERN SABINE COUNTY UNTIL 345 PM CST...

At 245 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from near Jonesboro to 11 miles southeast of
Pineland, or extending from near Jonesboro to 49 miles southeast of
Center, moving east at 55 mph.

HAZARD...Wind gusts up to 40 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Natchitoches, Winnfield, Jonesboro, Columbia, Many, Colfax, Olla,
  Campti, Clarks, Montgomery, Grayson, Urania, Florien, Provencal,
  Natchez, Clarence, Dry Prong, Goldonna, Tullos and Dodson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3168 9330 3196 9304 3222 9292 3222 9199
      3221 9200 3220 9198 3141 9252 3140 9269
      3150 9268 3152 9272 3135 9295 3136 9339
      3128 9344 3128 9354 3117 9358 3115 9394
TIME...MOT...LOC 2045Z 255DEG 49KT 3230 9269 3198 9283 3151 9324
3114 9384

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

16
Local storm report, Jan 5, 3:11 PM CST, 1 hour 55 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
311 PM CST Sun Jan 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     Tstm Wnd Dmg     5 E Marion              32.90N 92.15W
01/05/2025                   Union              LA   Fire Dept/Rescue

            FD report of a house and shop with damage,
            multiple trees down. Time estimated by
            radar. Tornado possible.

&&

AEC
Special weather statement, Jan 5, 3:32 PM CST, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Shreveport LA
332 PM CST Sun Jan 5 2025

LAZ013-014-018>022-052230-
Caldwell LA-Jackson LA-La Salle LA-Ouachita LA-Winn LA-Grant LA-
Natchitoches LA-
332 PM CST Sun Jan 5 2025

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN
NATCHITOCHES...LA SALLE...OUACHITA...SOUTHEASTERN JACKSON...GRANT...
CALDWELL AND WINN PARISHES UNTIL 430 PM CST...

At 332 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from 11 miles northwest of Columbia to 24
miles southwest of Colfax, or extending from 11 miles northwest of
Columbia to 30 miles south of Natchitoches, moving east at 75 mph.

HAZARD...Wind gusts up to 40 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Monroe, Claiborne, West Monroe, Winnfield, Columbia,
  Brownsville-Bawcomville, Brownsville-Bawcom, Swartz, Jena,
  Richwood, Colfax, Olla, Clarks, Montgomery, Grayson, Midway,
  Urania, Pollock, Dry Prong and Tullos.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3171 9287 3242 9234 3270 9197 3266 9191
      3252 9190 3228 9203 3228 9199 3219 9201
      3216 9190 3210 9187 3207 9193 3193 9190
      3192 9201 3133 9201 3132 9208 3148 9220
      3139 9266 3152 9272 3135 9295 3136 9324
TIME...MOT...LOC 2132Z 256DEG 62KT 3219 9224 3166 9255 3130 9302

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

16
Local storm report, Jan 5, 3:57 PM CST, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
357 PM CST Sun Jan 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     Tstm Wnd Dmg     7 NNE Swartz            32.65N 91.94W
01/05/2025                   Ouachita           LA   Public

            Tree damage reported at the intersection of
            LA Hwy 134 and LA Hwy 139. Time estimated by
            radar.

&&

AEC
Special weather statement, Jan 5, 4:22 PM CST, 44 minutes before
Special Weather Statement
National Weather Service Shreveport LA
422 PM CST Sun Jan 5 2025

LAZ020>022-052315-
Grant LA-Caldwell LA-La Salle LA-
422 PM CST Sun Jan 5 2025

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN
CALDWELL...LA SALLE AND SOUTHEASTERN GRANT PARISHES UNTIL 515 PM
CST...

At 422 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from near Columbia to 20 miles southeast of
Colfax, or extending from near Columbia to 45 miles south of
Winnfield, moving east at 70 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Columbia, Jena, Olla, Clarks, Grayson, Midway, Pollock, Dry Prong,
  Nebo, Rogers, Standard, Burlington, Catahoula Lake, Spaulding,
  Fishville, Kelly and Bentley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Torrential rainfall is also occurring with these storms and may lead
to flash flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3174 9227 3214 9217 3219 9198 3217 9198
      3216 9189 3209 9187 3207 9193 3204 9190
      3193 9190 3192 9201 3133 9201 3132 9208
      3137 9208 3148 9220 3139 9263 3140 9269
      3140 9270 3142 9268 3149 9270
TIME...MOT...LOC 2222Z 256DEG 60KT 3209 9200 3165 9213 3127 9253

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

16
Local storm report, Jan 5, 4:26 PM CST, 40 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
426 PM CST Sun Jan 5 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 AM     Tstm Wnd Dmg     Perrytown               33.70N 93.53W
01/05/2025                   Hempstead          AR   Public

            Report of multiple trees down south of US-67
            in Perrytown, AR.

&&

AEC

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 5, 2:57 AM CSTWind AdvisorySHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more27 hr
Jan 5, 3:05 AM CSTCold Weather AdvisorySHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more30 hr
Jan 5, 10:25 AM CSTSevere Thunderstorm WarningSHVBossier, Caddo65 min
Jan 5, 11:19 AM CSTSevere Thunderstorm WarningSHVBossier, Caddo56 min
Jan 5, 11:24 AM CSTSevere Thunderstorm WarningSHVBossier, Caddo, Webster66 min
Jan 5, 12:07 PM CSTSevere Thunderstorm WarningSHVBossier, Caddo53 min
Jan 5, 12:08 PM CSTTornado WarningSHVJackson, Ouachita27 min
Jan 5, 12:17 PM CSTSevere Thunderstorm WarningSHVBossier, Caddo, Claiborne, Webster58 min
Jan 5, 12:35 PM CSTSpecial Weather StatementSHVDe Soto55 min
Jan 5, 12:46 PM CSTSevere Thunderstorm WarningSHVBienville, Bossier, Claiborne, Webster44 min
Jan 5, 12:58 PM CSTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Winn29 min
Jan 5, 1:01 PM CSTSevere Thunderstorm WarningSHVOuachita30 min
Jan 5, 1:07 PM CSTSevere Thunderstorm WarningSHVBienville, Bossier, Claiborne, Red River, Webster53 min
Jan 5, 1:19 PM CSTSevere Thunderstorm WarningSHVBienville, Claiborne, Lincoln, Union41 min
Jan 5, 1:25 PM CSTSpecial Weather StatementSHVDe Soto, Red River, Sabine65 min
Jan 5, 1:31 PM CSTSpecial Weather StatementSHVCaldwell44 min
Jan 5, 1:33 PM CSTSpecial Weather StatementSHVGrant57 min
Jan 5, 1:54 PM CSTSevere Thunderstorm WarningSHVBienville, Jackson, Lincoln, Ouachita, Union66 min
Jan 5, 2:00 PM CSTSpecial Weather StatementSHVBienville60 min
Jan 5, 2:04 PM CSTTornado WarningSHVUnion26 min
Jan 5, 2:07 PM CSTSpecial Weather StatementSHVNatchitoches, Sabine, Winn38 min
Jan 5, 2:15 PM CSTSpecial Weather StatementSHVBienville30 min
Jan 5, 2:15 PM CSTSpecial Weather StatementSHVBienville60 min
Jan 5, 2:24 PM CSTTornado WarningSHVUnion21 min
Jan 5, 2:25 PM CSTSevere Thunderstorm WarningSHVBienville, Grant, Jackson, Natchitoches, Red River, Sabine and 1 more50 min
Jan 5, 2:35 PM CSTSevere Thunderstorm WarningSHVBienville, Jackson, Lincoln, Ouachita, Union48 min
Jan 5, 2:45 PM CSTSpecial Weather StatementSHVCaldwell, Grant, Natchitoches, Winn60 min
Jan 5, 3:00 PM CSTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Winn45 min
Jan 5, 3:13 PM CSTSevere Thunderstorm WarningSHVGrant, Natchitoches, Winn47 min
Jan 5, 3:32 PM CSTSpecial Weather StatementSHVCaldwell, Grant, LaSalle, Ouachita, Winn58 min
Jan 5, 4:22 PM CSTSpecial Weather StatementSHVCaldwell, LaSalle53 min
Jan 5, 5:02 PM CSTSevere Thunderstorm WarningSHVLaSalle28 min

Nearby

Tornado Warnings in Louisiana, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.